# SDR USAA2014062000003

- Difficulty date: June 20, 2014
- Submitted: September 7, 2015
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 40,402 hours, 23,461 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED THE L2 DOOR SLIDE IS MAKING CONTACT WITH ACFT IAW EO 2514Y110.  SUPPLEMENT MX FOUND THE L2 DOOR SLIDE COVER VELCRO TAPE WORN.  REPLACED IT WITH NEW VELCRO TAPE, PROPERLY ADJUSTED COVER & VERIFIED THAT IT WAS NOT CONTACTING THE FUSELAGE.
